Show document

A- | A+ | Print
Title:Inherited unitals in Moulton planes
Authors:Korchmáros, Gábor (Author)
Sonnino, Angelo (Author)
Szönyi, Tamás (Author)
Work type:Unknown
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Abstract:We prove that every Moulton plane of odd order-by duality every generalised André plane-contains a unital. We conjecture that such unitals are non-classical, that is, they are not isomorphic, as designs, to the Hermitian unital. We prove our conjecture for Moulton planes which differ from PG(2, q2) by a relatively small number of point-line incidences. Up to duality, our results extend previous analogous results-due to Barwick and Grünin-concerning inherited unitals in Hall planes.
Keywords:Unital, Moulton plane, Hermitian
Year of publishing:2018
Number of pages:str. 251-265
Numbering:#no. #2, #Vol. #14
ISSN on article:1855-3974
COBISS_ID:1540928452 Link is opened in a new window
DOI:10.26493/1855-3974.1285.f3c Link is opened in a new window
Categories:Document is not linked to any category.
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Ars mathematica contemporanea
Publisher:Univerza na Primorskem
COBISS.SI-ID:239051776 This link opens in a new window

Secondary language

Keywords:Unital, Moultonova ravnina, Hermitian


Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
There are no comments!

Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica